# SDR C2XA02SH005

- Difficulty date: May 1, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 11,473 hours, 9,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE NUMBER THREE EMERGENCY LIGHT STRIP WAS FOUND TO HAVE BROKEN WIRES.
